Alert archive / Wisconsin / Flash Flood Warnings in 2010

Flash Flood Warning 19, NWS Twin Cities, MN

August 13, 2010Pepin County, Pierce County, Saint Croix County, Wisconsin; Goodhue County, Minnesota

NWS Twin Cities, MN issued this flash flood warning at Aug 13, 2010, 3:30 AM CDT for Pepin County, Pierce County, Saint Croix County, Wisconsin; Goodhue County, Minnesota. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 13, 2010, 3:30 AM CDT (08:30 UTC)
Expired
Aug 13, 2010, 6:30 AM CDT
In force
3 hr
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Flood severity
None

Counties Goodhue County, MN, Pepin County, WI, Pierce County, WI, Saint Croix County, WI

The radar

The Minneapolis radar (KMPX), 81 km from the middle of the area, began a volume at 08:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 8.5 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2010-08-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3684 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2010-08-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 68 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3684 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
1076 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
68 m²/s²
0-3 km storm-relative helicity
239 m²/s²
Significant tornado parameter
1.5
Supercell composite
9.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

473 
WGUS53 KMPX 130830
FFWMPX
MNC049-WIC091-093-109-131130-
/O.NEW.KMPX.FF.W.0019.100813T0830Z-100813T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
330 AM CDT FRI AUG 13 2010

THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  GOODHUE COUNTY IN SOUTHEAST MINNESOTA...
  PIERCE COUNTY IN WEST CENTRAL WISCONSIN...
  SOUTHERN ST. CROIX COUNTY IN WEST CENTRAL WISCONSIN...
  WESTERN PEPIN COUNTY IN WEST CENTRAL WISCONSIN...

* UNTIL 630 AM CDT

* AT 328 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  THUNDERSTORMS PRODUCING TORRENTIAL RAINS MOVING ACROSS GOODHUE     
  COUNTY TOWARD WEST CENTRAL WISCONSIN. 1 TO 2 INCHES OF RAIN COULD  
  FALL IN LESS THAN ONE HOURS TIME CAUSING FLOODING.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  ELLSWORTH...RED WING...RIVER FALLS...BALDWIN...BAY CITY...
  BELDENVILLE...BOMBAY...BURKHARDT...CANNON FALLS...DENNISON...
  DIAMOND BLUFF...ELMWOOD...ESDAILE...FRONTENAC...GLENWOOD CITY...
  GOODHUE...HADER...HAGER CITY...HAMMOND...HERSEY...HOULTON...
  HUDSON...KENYON...MAIDEN ROCK...MARTEL...PLUM CITY...ROBERTS...
  SPRING VALLEY...STANTON AND STOCKHOLM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND
OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

&&

LAT...LON 4451 9304 4451 9295 4455 9289 4454 9280
      4458 9279 4460 9271 4506 9278 4508 9217
      4468 9213 4449 9209 4444 9216 4446 9241
      4437 9256 4421 9258 4421 9303

$$

BAP

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this flash flood warning went out at Aug 13, 3:14 AM CDT, 16 minutes earlier.

Area forecast discussion, Aug 13, 3:14 AM CDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
314 AM CDT FRI AUG 13 2010

.DISCUSSION...

VERY STRONG MOISTURE TRANSPORT IN THE WARM ADVECTION ZONE OVER
SOUTHERN MINNESOTA LOOKS TO CONTINUE THROUGH AROUND 6 AM. HAVE
ISSUED NUMEROUS FLASH FLOOD WARNINGS AND MAY NEED TO WATCH AREAS
OF WISCONSIN THAT RECEIVED THE FLOODING A COUPLE DAYS AGO. SHOULD
GET A BRIEF BREAK IN THE ACTION AFTER THE CURRENT MCS SLOWLY
WEAKENS OVER WI. THE WARM FRONT WILL STILL BE IN PLACE THIS MORNING
IN THE VCNTY OF SOUTHERN MN SO THIS WILL BE A FOCUS AS THE UPPER
TROUGH PUSHES IN THIS AFTERNOON. THE GFS IS FASTER IN BRINGING THE
ENTIRE FRONTAL SYSTEM THROUGH BUT THERE IS AGREEMENT IN A BAND OF
STRONGER 500 MB WINDS NOSING ACROSS THE AREA WITH EVEN A HINT OF
COUPLING BETWEEN THE SEGMENTS. THE LOW LEVEL FLOW SI FORECAST TO
BE SOMEWHAT STRONGER JUST TO THE SOUTH OF THE CWA OVER BY
EVENING...WHICH ALSO DIRECTS SOME OF THE MOISTURE TRANSPORT INTO
SE MN AND WEST CENTRAL WI. WILL HOWEVER...ADD ABOUT 3 COUNTIES IN
SOUTH CENTRAL MN TO THE CURRENT FLOOD WATCH. THE STRONG MID LEVEL
WINDS WILL CONTINUE TO PROVIDE ADEQUATE DEEP LAYER SHEAR FOR
SEVERE IN SE MN AND WEST CENTRAL WI BUT THE DEEPER INSTABILITY IN
THAT 4K-6K ML MUCAPE RANGE IS FORECAST TO BE MORE INTO IOWA LATE
THIS AFTERNOON. IT DOES HOWEVER... LOOK LIKE THE 850 MB WINDS
WILL BACK A BIT IN THE AFTERNOON TO PROVIDE A DECENT CROSS OVER BUT
NOT AS STRONG AS TONIGHT.

THE SYSTEM DOES LOOK LIKE IT SHOULD BE MOSTLY OUT OF THE AREA AFTER
MIDNIGHT...AT LEAST THE FLOOD THREAT...SO WILL LET THE WATCH GO AT
THAT TIME.

NOT MUCH CHANGE IN CURRENT FORECAST IN LATER PERIODS.

&&

.AVIATION.../06Z TAF ISSUANCE/
FORECAST AVIATION CHALLENGE DURING THE PERIOD WILL BE THUNDERSTORM
CHANCES. SFC LOW PRESSURE AREA WAS OVER CENTRAL SOUTH
DAKOTA...MOVING LITTLE DURING THE PERIOD. TSTMS CONTINUE TO
REGENERATE ALONG AND NEAR WARM FRONT AND SVRL OUTFLOW BOUNDARIES.
DEWPOINTS HAD POOLED INTO THE LOWER TO MIDDLE 70S NEAR THE FRONTAL
BOUNDARY. WIND PROFILER NEAR WOODLAKE MN...SHOWED 30-40 KNOT LOW
LEVEL JET. THUNDERSTORMS SHOULD CONTINUE TO DEVELOP AND TRACK NORTH
AND NORTHEAST OVER THE FORECAST AREA OVERNIGHT INTO FRIDAY MORNING.
WEATHER CONDS LOWERING TO MARGINAL TO IFR FLIGHT CATEGORY IN THE
VICINITY OF THE THUNDERSTORMS. ANOTHER S/W TROUGH WILL MOVE INTO THE
DAKOTAS LATE IN THE DAY FRIDAY...THIS WAVE SHOULD SETUP ANOTHER
BATCH OF STORMS FRIDAY EVENING INTO SATURDAY MORNING.  SFC GRADIENT
WILL TIGHTEN OVER MN IN RESPONSE TO APPROACH SFC LOW. A LOW LEVEL
JET WILL ALSO STRENGTHEN AHEAD OF THE UPPER LEVEL TROUGH/SHORTWAVE
OVER THE DAKOTAS.  THIS SHOULD CONTINUE TO HELP FIRE AND INITIATE
TSRA THROUGHOUT THE NIGHT.

KMSP...SEE DISCUSSION ABOVE ON THE REASON BEHIND THE TAF. SEE TAF
FOR DETAIL. MVFR FLYING CONDS ANTICIPATED DURING THE PERIOD AS
THUNDERSTORMS CONTINUE TO LIFT NORTHEAST. WINDS VARIABLE IN
DIRECTION AND SPEED.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...FLASH FLOOD WATCH FROM 7 AM CDT THIS MORNING THROUGH LATE
     TONIGHT FOR FREEBORN-GOODHUE-STEELE.

WI...FLASH FLOOD WATCH FROM 7 AM CDT THIS MORNING THROUGH LATE
     TONIGHT FOR BARRON-CHIPPEWA-DUNN-EAU CLAIRE-PEPIN-PIERCE-
     RUSK-ST. CROIX.

&&

JPR/JVM
Hazardous weather outlook, Aug 12, 11:05 AM CDT, 16 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1105 AM CDT THU AUG 12 2010

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
130945-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
1105 AM CDT THU AUG 12 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

A HEAT ADVISORY IS IN EFFECT FOR SOUTH CENTRAL AND EAST CENTRAL
MINNESOTA EXTENDING INTO WESTERN WISCONSIN THIS AFTERNOON. HEAT
INDICES WILL BE IN THE UPPER 90S TO THE LOWER 100S.

SCATTERED THUNDERSTORMS ARE POSSIBLE TODAY IN WEST CENTRAL
MINNESOTA. THERE IS A SLIGHT RISK THAT A FEW OF THESE STORMS COULD
BECOME SEVERE LATER THIS AFTERNOON. LARGE HAIL AND DAMAGING WINDS
WOULD BE THE MAIN THREATS BUT AN ISOLATED TORNADO SHOULD NOT BE
RULED OUT. THE GREATEST RISK OVER SEVERE STORMS WOULD BE WEST OF A
LINE FROM ALEXANDRIA TO REDWOOD FALLS.

THERE WILL BE AN INCREASED RISK OF SEVERE THUNDERSTORMS TONIGHT
ACROSS MOST OF THE MINNESOTA PORTION OF THE OUTLOOK AREA. AN ISOLATED
TORNADO IS POSSIBLE IN WEST CENTRAL MINNESOTA IN THE EVENING...THEN
LARGE HAIL AND DAMAGING WINDS WOULD BE THE MAIN THREATS ACROSS REST
OF THE MINNESOTA AREA OVERNIGHT. HEAVY RAINFALL COULD CAUSE
LOCALIZED FLOODING AD WELL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SEVERE THUNDERSTORMS ARE AGAIN POSSIBLE FRIDAY INTO FRIDAY
EVENING ACROSS THE OUTLOOK AREA...ESPECIALLY SOUTH CENTRAL
MINNESOTA INTO WEST CENTRAL WISCONSIN...AS A STRONG LOW PRESSURE
TROUGH MOVES ACROSS THE AREA. THERE MAY BE A RISK OF TORNADOES
OVER PARTS OF SOUTH CENTRAL MINNESOTA INTO WEST CENTRAL
WISCONSIN. HEAVY RAINFALL IS AGAIN POSSIBLE OVER EASTERN MINNESOTA
INTO WEST CENTRAL WISCONSIN.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED OVER WEST CENTRAL
MINNESOTA LATE THIS AFTERNOON...AND IN MUCH OF THE MINNESOTA
PORTION OF THE OUTLOOK AREA OVERNIGHT.

DRL

In the hours before

Local storm report, Aug 13, 2:27 AM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
227 AM CDT FRI AUG 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0227 AM     FLASH FLOOD      CARVER                  44.76N 93.63W
08/13/2010                   CARVER             MN   LAW ENFORCEMENT

            MOST OF THE CITY STREETS HAVE 8 INCHES OF WATER COVERING.

&&

CARLYON
Local storm report, Aug 13, 2:44 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
244 AM CDT FRI AUG 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0244 AM     HAIL             MORRISTOWN              44.22N 93.44W
08/13/2010  E0.50 INCH       RICE               MN   TRAINED SPOTTER

&&

CARLYON
Local storm report, Aug 13, 2:46 AM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
246 AM CDT FRI AUG 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0244 AM     FLASH FLOOD      MINNETONKA              44.91N 93.50W
08/13/2010                   HENNEPIN           MN   LAW ENFORCEMENT

            12 INCHES WATER COVERING HIGHWAY 7.

&&

CARLYON
Local storm report, Aug 13, 2:55 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
255 AM CDT FRI AUG 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 AM     FLASH FLOOD      BELLE PLAINE            44.62N 93.76W
08/13/2010                   SCOTT              MN   EMERGENCY MNGR

            STREET FLOODING.

&&

CARLYON
Local storm report, Aug 13, 3:08 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
308 AM CDT FRI AUG 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 AM     TSTM WND DMG     3 W ELLENDALE           43.87N 93.36W
08/13/2010                   STEELE             MN   TRAINED SPOTTER

            ROOF OFF A GRAINERY...LARGE TREE DOWN.

&&

CARLYON
Local storm report, Aug 13, 3:22 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
322 AM CDT FRI AUG 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0322 AM     FLASH FLOOD      FARIBAULT               44.30N 93.27W
08/13/2010                   RICE               MN   TRAINED SPOTTER

            STREET FLOODING...CAR STALLED IN WATER IN TOWN.

&&

CARLYON

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 12, 8:44 PM CDTSevere Thunderstorm WarningMPXPolk46 min
Aug 12, 10:06 PM CDTSevere Thunderstorm WarningMPXBarron, Polk54 min
Aug 12, 10:50 PM CDTSpecial Weather StatementMPXRusk55 min
Aug 12, 11:57 PM CDTSpecial Weather StatementMPXRusk63 min
Aug 13, 3:41 AM CDTSevere Thunderstorm WarningMPXPepin, Pierce, Saint Croix64 min
Aug 13, 4:33 AM CDTSevere Thunderstorm WarningMPXChippewa, Dunn, Eau Claire, Pepin57 min
Aug 13, 4:38 AM CDTSevere Thunderstorm WarningMPXPepin, Pierce, Saint Croix67 min
Aug 13, 4:54 AM CDTFlash Flood WarningMPXDunn, Eau Claire, Pepin3 hr
Aug 13, 5:54 AM CDTSevere Thunderstorm WarningMPXDunn, Eau Claire, Pepin66 min
Aug 13, 9:46 AM CDTRiver Flood WarningMPXBuffalo, Pepin4 days
Aug 13, 4:31 PM CDTSpecial Weather StatementMPXSaint Croix29 min
Aug 13, 4:50 PM CDTSevere Thunderstorm WarningMPXBarron, Dunn, Polk, Saint Croix55 min
Aug 13, 5:36 PM CDTSevere Thunderstorm WarningMPXPolk, Saint Croix54 min
Aug 13, 6:52 PM CDTSpecial Weather StatementMPXBarron, Dunn, Pierce, Rusk, Saint Croix53 min
Aug 12, 7:02 PM CDTTornado WarningMPXSwift43 min
Aug 12, 7:10 PM CDTSevere Thunderstorm WarningMPXKandiyohi, Pope, Stearns, Swift65 min
Aug 12, 7:20 PM CDTSevere Thunderstorm WarningMPXStearns, Todd40 min
Aug 12, 7:25 PM CDTSevere Thunderstorm WarningMPXCarver, Hennepin, McLeod, Meeker, Sherburne, Sibley and 1 more50 min
Aug 12, 7:36 PM CDTSevere Thunderstorm WarningMPXDouglas24 min
Aug 12, 7:43 PM CDTSpecial Weather StatementMPXLe Sueur, Rice, Scott47 min
Aug 12, 7:58 PM CDTSevere Thunderstorm WarningMPXBenton, Morrison, Sherburne, Stearns, Todd62 min
Aug 12, 8:08 PM CDTSpecial Weather StatementMPXAnoka, Isanti, Ramsey37 min
Aug 12, 8:14 PM CDTTornado WarningMPXBenton, Sherburne, Stearns25 min
Aug 12, 8:28 PM CDTSevere Thunderstorm WarningMPXBenton, Isanti, Kanabec, Mille Lacs, Morrison62 min
Aug 12, 10:15 PM CDTSevere Thunderstorm WarningMPXChippewa, Lac qui Parle, Renville, Yellow Medicine60 min
Aug 12, 10:57 PM CDTAreal Flood AdvisoryMPXBrown, Chippewa, Kandiyohi, Lac qui Parle, Meeker, Nicollet and 8 more6 hr
Aug 12, 11:03 PM CDTSevere Thunderstorm WarningMPXChippewa, Kandiyohi, Renville, Yellow Medicine57 min
Aug 12, 11:25 PM CDTFlash Flood WarningMPXChippewa, Kandiyohi, Lac qui Parle, Renville, Yellow Medicine3 hr
Aug 12, 11:28 PM CDTSevere Thunderstorm WarningMPXRedwood, Renville, Yellow Medicine47 min
Aug 13, 12:10 AM CDTSevere Thunderstorm WarningMPXBlue Earth, Faribault, Martin, Watonwan65 min
Aug 13, 12:13 AM CDTFlash Flood WarningMPXMcLeod, Meeker, Renville, Sibley, Wright3 hr
Aug 13, 12:28 AM CDTSevere Thunderstorm WarningMPXMcLeod, Meeker, Renville62 min
Aug 13, 12:44 AM CDTAreal Flood AdvisoryMPXAnoka, Carver, Dakota, Hennepin, Ramsey, Scott and 3 more3 hr
Aug 13, 1:05 AM CDTSevere Thunderstorm WarningMPXCarver, McLeod, Scott, Sibley55 min
Aug 13, 1:12 AM CDTSevere Thunderstorm WarningMPXBlue Earth, Le Sueur, Nicollet, Waseca63 min
Aug 13, 1:50 AM CDTSpecial Weather StatementMPXAnoka, Dakota, Hennepin, Ramsey, Rice, Washington70 min
Aug 13, 1:56 AM CDTAreal Flood AdvisoryMPXBlue Earth, Le Sueur, Nicollet, Rice, Sibley, Steele and 1 more3 hr
Aug 13, 2:09 AM CDTFlash Flood WarningMPXCarver, Dakota, Hennepin, Ramsey, Scott, Washington3 hr
Aug 13, 2:09 AM CDTSevere Thunderstorm WarningMPXBlue Earth, Le Sueur, Rice, Steele, Waseca66 min
Aug 13, 2:52 AM CDTSevere Thunderstorm WarningMPXGoodhue53 min
Aug 13, 3:14 AM CDTSevere Thunderstorm WarningMPXDakota, Rice, Steele61 min
Aug 13, 3:55 AM CDTTornado WarningMPXGoodhue18 min
Aug 13, 4:11 AM CDTSevere Thunderstorm WarningMPXDakota, Goodhue, Le Sueur, Rice, Scott, Washington64 min
Aug 13, 4:26 AM CDTSevere Thunderstorm WarningMPXAnoka, Carver, Dakota, Hennepin, McLeod, Ramsey and 4 more64 min
Aug 13, 5:25 AM CDTSpecial Weather StatementMPXPope50 min
Aug 13, 5:38 AM CDTSevere Thunderstorm WarningMPXPope, Stevens, Swift52 min
Aug 13, 6:10 AM CDTSevere Thunderstorm WarningMPXKandiyohi, Pope, Stearns, Swift50 min
Aug 13, 6:52 AM CDTSpecial Weather StatementMPXMeeker53 min
Aug 13, 1:05 PM CDTSpecial Weather StatementMPXIsanti40 min
Aug 13, 1:46 PM CDTSpecial Weather StatementMPXStearns29 min
Aug 13, 2:13 PM CDTTornado WarningMPXChisago17 min
Aug 13, 2:25 PM CDTSevere Thunderstorm WarningMPXBenton, Meeker, Morrison, Sherburne, Stearns, Todd and 1 more65 min
Aug 13, 2:37 PM CDTSpecial Weather StatementMPXCarver, McLeod, Nicollet, Sibley23 min
Aug 13, 2:53 PM CDTSevere Thunderstorm WarningMPXCarver, McLeod, Sibley, Wright52 min
Aug 13, 3:01 PM CDTSevere Thunderstorm WarningMPXBenton, Mille Lacs, Morrison, Sherburne, Stearns, Wright59 min
Aug 13, 3:19 PM CDTSevere Thunderstorm WarningMPXBenton, Chisago, Isanti, Kanabec, Mille Lacs, Morrison and 1 more56 min
Aug 13, 4:34 PM CDTSpecial Weather StatementMPXMcLeod, Sherburne, Wright41 min
Aug 13, 4:36 PM CDTSpecial Weather StatementMPXMcLeod, Sherburne, Wright39 min
Aug 13, 5:34 PM CDTTornado WarningMPXBlue Earth, Le Sueur, Waseca56 min
Aug 13, 5:40 PM CDTAreal Flood WarningMPXGoodhue6 hr
Aug 13, 6:13 PM CDTFlash Flood WarningMPXDakota66 min

Nearby

Flash Flood Warnings in Wisconsin, 2010Flash Flood Warnings in Minnesota, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.